# SDR SIMA20150118002

- Difficulty date: January 18, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 30,100 hours, 21,671 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Out Of Position
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ANTI-ICE DUCT WARNING MSG 10 MIN AFTER TAKEOFF AT 11000 FT.  RT WING ANTI-ICE DUCT, RIGHT AFTER WING VLV, WAS RED TO THE WING PORTION BUT NOT THE WING PORTION THAT PART WAS BLANK.  TROUBLE SHOT FOLLOWED FIM TASK 36-19-01-810-801 RT FUSE LOOP A & B LEAK AT FS 710R. INSPECTED FS 710R FOUND LOOPS A & B CLOSE TO FUSE DUCT.  REPOSITIONED LOOPS IAW ETN CR-36-003 R2.  PERFORMED OPERATIONS CHECK OF RT FUSE LOOPS A & B IAW FIM TASK 36-19-01-810-801 STEP E.  OPERATIONS CHECKED GOOD.  ACFT GOOD FOR SERVICE.
